MathSciNet Relay Station
MathSciNet bibliographic data
MR2511190 (2010e:20007) 20C08 (16S80)
Bezrukavnikov, Roman; Etingof, Pavel Parabolic induction and restriction functors for rational Cherednik algebras. Selecta Math. (N.S.) 14 (2009), no. 3-4, 397–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement